× click the New Topic button to post

Abdomen pain after BCG treatments

4 months 3 weeks ago #58026 by Ajay
Thanks, Nelson.

Regards,
Ajay

Please Log in or Create an account to join the conversation.

4 months 3 weeks ago - 4 months 3 weeks ago #58021 by NelsJenn
Dear Ajay,

I just finished my TURBT treatments, and in both procedures I had abdominal cramps/pain. I was severely constipated from Norco (opioids for pain) and this pain occurred right after my catheter was removed.

I got off the Norco and started using MiraLax and psyllium husk to take care of the constipation. And I started using Tylenol and Advil (2 Tylenol and 3 Advil every six hours) for pain. This treatment was recommended to me by an emergency doctor.

Soon after, I found out that Advil could also give you constipation as well as ulcers if used too much.

At the end, I decided to use Cannabis tinctures for their CBD and THC properties to manage pain. The Cannabis worked exceptionally well and they didn't have any side effects. I plan to use Cannabis while getting BCG to manage discomfort.

Warm Regards, Nelson.

Please Log in or Create an account to join the conversation.

4 months 3 weeks ago #58006 by Ajay
Thanks, Sara, for your comments.

I haven't discussed with my Urologist as yet, but my family doctor has referred me to the Internal Medicine Specialist. Initial physical examination and ultrasound revealed nothing. IM Specialist gave me antacids for one month and said will investigate further after one month if symptoms don't go away.

Regards,
Ajay

Please Log in or Create an account to join the conversation.

4 months 3 weeks ago #58002 by sara.anne
This is a question for your doctor. I do hope you have asked about this!!!

There are many side effects from BCG. The most common are fatigue, burning with urination, blood in the urine, and urgency. But many patients have others.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

4 months 3 weeks ago #58001 by Ajay
Does anybody experience abdomen pain after BCG treatments? I did finish my 2nd round of treatments back in April 2019 and started noticing abdomen pain about six weeks later (early June). I have just started my 3rd round of treatments. Pain is worse after eating or drinking (even water). Any feedback would be much appreciated.

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1588 Guests 

Statistics

Today Total Opened: 0 Today Total Answered: 0 Latest User: walter
Yesterday Total Opened: 1 Yesterday Total Answered: 3
Total Posts: 53015 Total Subjects: 6910 Total Users: 8504
Powered by Kunena Forum